If you can't, consider an allergy medication with an added decongestant.
Antihistamines combined with a decongestant are usually marked with a "D." Claritin-D, Allegra-D, and Zyrtec-D all contain a decongestant called pseudoephedrine, the same active ingredient that powers Sudafed.
You just have to answer a couple of basic questions to figure out which to choose.
Of course, it is always a good idea to talk to your doctor before trying any new medication.
Just pay attention to labels so you know which active ingredient you're getting.
She holds a Bachelor of Arts in literature from Temple University.
Antihistamines are medications used for the treatment of allergies, cold and flu symptoms, including sneezing, watery eyes, coughing, hives, runny nose and more.
The participants were unable to gauge their level of impairment.
Newer antihistamines, or second-generation drugs, do not seem to have the same effect when taken with alcohol.
Antihistamines are often combined with pain relievers and decongestants, reports the American Academy of Family Physicians.